skin-hair-icon
Betnovate gm side effects
Hi i was using betnovate gm from last 3 years for fairness . I was using it night only ( not in a day time ). I used to apply a thick layer of this cream. Last month i saw hair growth on my face and skin was getting thin. I google the side effects of betnovate gm and thn i got to know what was the problem but now my problem is after stopping this cream .. my skin has become very dry, flaky , dull , itchy and red bumps are there all over my face . What should i do? Please help
10871 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Please stop using betnovate cream as it contains strong steroids which will cause serious side effects. Steroid induced pimples, photosensitivity that is sun sensitivity, rosacea that is red face, atrophy that is skin thinning, stretch marks, pigmentation, dryness, severe itching and hair growth on the face etc to name a few side effects. Reports of skin cancer are also there. Please don't use any such Steroid containing fairness creams. You will require treatment to slowly put you off this cream by using some substitute as the skin becomes addicted to the steroid. Hence you are facing such a problem. Please call me or send photos through online consult option for proper examination and treatment.
Answered
Flag this Answer
Flag this answer
4/4 people found this helpful
Was this answer helpful?
Stop it...Acne or  pimples... Due to hormonal changes..Oily skin causes it...Common in adolescent age...May occur in adults also.. Food like Oily foods, ice cream, chocolate and sweets increase it.. Treatment depends on the grade of pimples or acne..So, please  consult me in my clinic or consult me by direct online consultation by sending photos as it's a must to see which grade of pimples or acne for accurate diagnosis and treatment
Answered
Flag this Answer
Flag this answer
1/2 people found this helpful
Was this answer helpful?

This question featured in :

Orcerin gm tablets side effects Lobate gm during pregnancy
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.